# SDR DALA2023112009514

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,991 hours, 39,441 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AD TASK CARD 2540-01288-01, NOTED FWD LAV & AFT RT LAV WASTE RECEPTACLE FLAPPER DOORS WILL NOT FULLY CLOSE. ADJUSTED SPRING TENSION ON BOTH SPRINGS OF AFT LAV FLAPPER DOOR AND REPLACED BROKEN SPRING IN FWD LAV FLAPPER DOOR PER B717 AMM 25-40. OPERATIONAL CHECK WAS GOOD. BOTH FLAPPER DOORS NOW CLOSE FULLY. (LP #9563228)
